Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 39, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Aug 19, 2018, 7:37 PM EDT for Granville County, Person County, North Carolina. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2018, 7:37 PM EDT (23:37 UTC)
- Expired
- Aug 20, 2018, 1:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Granville County, NC, Person County, NC
The radar
The Raleigh/Durham radar (KRAX), 95 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 8:22 PM EDT | FLASH FLOOD | 1 Wsw Bethel Hill, NC | MULTIPLE ROADS WITH HIGH WATER IN BETHEL HILL, INCLUDING BETHEL HILL SCHOOL RD, GENTRY MASSEY RD, AND BOWMANTOWN RD AT JOHN OBIE RD. DOT IS ON THE SCENE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 523 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
288 WGUS52 KRAH 192337 FFWRAH NCC077-145-200230- /O.NEW.KRAH.FF.W.0039.180819T2337Z-180820T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Raleigh NC 737 PM EDT SUN AUG 19 2018 The National Weather Service in Raleigh has issued a * Flash Flood Warning for... Northern Person County in central North Carolina... Northwestern Granville County in central North Carolina... * Until 1030 PM EDT * At 735 PM EDT, Doppler radar indicated a slow moving thunderstorm producing flooding across the warned area. Over three inches of rain has already fallen. Flash flooding is expected to begin shortly. High water was reported near Bethel Hill School Road and Gentry Massey Road. * Some locations that will experience flooding include... Roxboro, Concord, Bethel Hill, Hyco Lake, Mayo Reservoir and Hyco Marina. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. Excessive runoff from the heavy rain will cause flash flooding of creeks and streams, roads, low lying and poor drainage areas. Do not drive your vehicle into areas where water covers the road. Many roads and intersections in the area will quickly flood. When encountering flooded roads, turn around, don't drown. && LAT...LON 3654 7860 3638 7860 3640 7914 3654 7914 $$ Ellis
3 follow-up statements
129 WGUS72 KRAH 200033 FFSRAH Flash Flood Statement National Weather Service Raleigh NC 833 PM EDT SUN AUG 19 2018 NCC077-145-200230- /O.CON.KRAH.FF.W.0039.000000T0000Z-180820T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Person NC-Granville NC- 833 PM EDT SUN AUG 19 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR NORTHERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES... At 832 PM EDT, local law enforcement reported slow moving thunderstorms producing flooding over the warned area. Over four inches of rain have fallen. High water has been reported on several roads in the Bethel Hill area. Some locations that will experience flooding include... Roxboro, Concord, Bethel Hill, Hyco Lake, Mayo Reservoir and Hyco Marina. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. Excessive runoff from the heavy rain will cause flash flooding of creeks and streams, roads, low lying and poor drainage areas. Do not drive your vehicle into areas where water covers the road. Many roads and intersections in the area will quickly flood. When encountering flooded roads, turn around, don't drown. && LAT...LON 3654 7860 3638 7860 3640 7914 3654 7914 $$ Ellis
825 WGUS72 KRAH 200155 FFSRAH Flash Flood Statement National Weather Service Raleigh NC 955 PM EDT SUN AUG 19 2018 NCC077-200204- /O.CAN.KRAH.FF.W.0039.000000T0000Z-180820T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Granville NC- 955 PM EDT SUN AUG 19 2018 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN GRANVILLE COUNTY IS CANCELLED... Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3639 7880 3640 7914 3654 7914 3654 7880 $$ NCC145-200230- /O.CON.KRAH.FF.W.0039.000000T0000Z-180820T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Person NC- 955 PM EDT SUN AUG 19 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR NORTHERN PERSON COUNTY... At 954 PM EDT, local law enforcement reported slow moving thunderstorms producing flooding over the warned area. Over four inches of rain have fallen with isolated totals approaching five inches across. High water has been reported on several roads in the Bethel Hill area. Some locations that will experience flooding include... Roxboro, Concord, Bethel Hill, Mayo Reservoir, Hyco Marina and Hyco Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. Excessive runoff from the heavy rain will cause flash flooding of creeks and streams, roads, low lying and poor drainage areas. Do not drive your vehicle into areas where water covers the road. Many roads and intersections in the area will quickly flood. When encountering flooded roads, turn around, don't drown. && LAT...LON 3639 7880 3640 7914 3654 7914 3654 7880 $$ HAINES
090 WGUS52 KRAH 200212 FFWRAH NCC145-200530- /O.EXT.KRAH.FF.W.0039.000000T0000Z-180820T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Raleigh NC 1012 PM EDT SUN AUG 19 2018 The National Weather Service in Raleigh has extended the * Flash Flood Warning for... Northern Person County in central North Carolina... * Until 130 AM EDT * At 1010 PM EDT, Doppler radar indicated a slow moving thunderstorm producing flooding across the warned area. 5 inches of rain have fallen. High water has been reported on several roads across northern Person County. * Some locations that will experience flooding include... Roxboro, Concord, Bethel Hill, Mayo Reservoir, Hyco Marina and Hyco Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. Excessive runoff from the heavy rain will cause flash flooding of creeks and streams, roads, low lying and poor drainage areas. Do not drive your vehicle into areas where water covers the road. Many roads and intersections in the area will quickly flood. When encountering flooded roads, turn around, don't drown. && LAT...LON 3639 7880 3640 7914 3654 7914 3654 7880 $$ Ellis
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:40 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Aug 19, 3:40 PM EDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 340 PM EDT Sun Aug 19 2018 .SYNOPSIS... A cold front will move into central NC tonight, then stall overhead. This boundary will return northward late Monday night into Tuesday. A strong cold front will cross the area late Wednesday and Wednesday night. && .NEAR TERM /THROUGH TONIGHT/... As of 340 PM Sunday... At mid afternoon, scattered convection pretty much confined to a heating differential boundary across the northern Piedmont. As the atmosphere destabilizes through the rest of the afternoon, expect additional convective development through 03Z across the rest of central NC. After 03z, potential for convection to become more concentrated across the northeast Piedmont and northern Coastal Plain, ahead of a mid level s/w and associated sfc cold front. This sfc feature will drop into central NC after 06Z. Scattered convection will likely traverse this region through the overnight hours. Severe convection parameters marginal/weak at best. Water vapor imagery depicts a decent layer of mid level dry air over the region. This intrusion of drier air may be enough to enhance downdrafts, leading to locally strong/damaging wind gusts. Overnight temperatures in the 70-75 degrees. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 340 PM Sunday... The sfc boundary is projected to lie close to highway 64 by early Monday. This sfc front will serve as a focus for scattered convection Monday afternoon. Severe parameters a little more impressive with shear values approaching 30kts across the north with MLCAPE values 1600-2000 J/kg. This would suggest that the convection may organize into broken bands, enhancing the threat for locally damaging wind gusts. Convective allowing models suggest that convective will be random, with not much organization. The approach of a stronger s/w, crossing the mid MS Valley, will induce a sly flow over central NC Monday night. This will push the stalled boundary north back into Virginia by early Tuesday. The retreating boundary may trigger additional showers and isolated thunderstorms overnight Monday night. Widespread low clouds Monday morning will inhibit insolation and deter temperature recovery a bit. Once the sun breaks through, convection will quickly fire, adding another hurdle to temperature recovery. Thus, highs Monday will likely stall in the mid-upper 80s. If the extensive low clouds hold on until mid day/early afternoon, then highs across the northern counties may end up 3-4 degrees cooler than forecast. Lows Monday night near 70-lower 70s. && .LONG TERM /TUESDAY THROUGH THROUGH SUNDAY/... As of 132 pm Sunday... Two main weather stories during the long term: 1. Severe thunderstorm risk late in the day Tuesday. 2. Cooling/Drying trend for Thursday through Saturday. First, the severe weather threat: With the approach of an amplified mid/upr trough, we'll see deep warm/moist s/sw flow ahead of it and warm sector destabilization on Tuesday. As a prefrontal sfc trough approaches late in the day, in conjunction with increasing deep layer shear with the approach of the mid/upr trough, the ingredients for isolated to scattered severe tstms will come together. Deep layer shear progs, along with forecast soundings and hodographs suggest storm mode will be mostly multi-cell cluster with straight- line winds being the main threat, however there's enough low level shear to support the potential for a couple isolated supercells. Timing for such a line of tstms appears to be later in the day, or mainly evening hours. Shower and tstm activity expected to wind down overnight. Then on Wednesday, the sfc cold front and upper trough axis are forecast to move through, so will need to keep a chance for showers/tstms in the forecast for Wednesday afternoon, but the best forcing for such activity (and severe storms) will have exited, so any pcpn on Wednesday should be fairly light. Temps Tuesday and Wednesday near-normal. Second, the cooling/drying trend: In the wake of Wednesday's cold front and upper trough passage, look for cool/dry air advection along with high pressure building to our north. That will set up central NC to have a period of pleasant weather Thursday and Friday, perhaps even lasting through most of Saturday, with temps several degrees below normal (highs in the lower 80s and lows in the upper 50s to lower 60s). There are hints that a coastal trough may bring moisture back into eastern NC over the weekend, but the bulk of that moisture (and rain chances) right now appear to remain mostly to our east and south. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 140 PM Sunday... Early morning stratus took longer to lift than I initially thought earlier in the shift. Last remnants of the stratus across the southern Piedmont will disperse shortly. A slight to moderately unstable air mass will support the development of scattered showers and t-storms this afternoon. In vicinity of the heavier showers and storms, expect MVFR parameters and sfc wind gusts 25-30kts. The scattered convection and associated MVFR conditions will likely persist well into the night, especially in vicinity of KRDU, KFAY, and KRWI as a mid level s/w crosses the region. It appears that the convective threat in vicinity of the Triad terminals will decrease after 02Z. In the wake of the convection, expect another episode of low clouds/stratus to develop over central NC prior to daybreak Monday, persisting until close to mid day. The atmosphere will remain moist and unsettled across central NC through mid week, leading to rounds of scattered convection, and lengthy periods of early morning low clouds. A cold front is expected to cross the region after mid-week. A drier more stable air mass behind this feature will initiate a period of VFR parameters which could last for a few days. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...np AVIATION...WSS
Hazardous weather outlook, Aug 19, 4:03 PM EDT, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 403 PM EDT Sun Aug 19 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-200930- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 403 PM EDT Sun Aug 19 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Isolated strong to severe thunderstorm are possible through Midnight across central NC. The primary severe weather hazard will be locally damaging winds. In addition, locally heavy rain will result in flash flooding of streets and poor drainage areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is the potential for isolated severe thunderstorms Monday and Tuesday with the main hazard being locally damaging winds. In addition, locally heavy rainfall will be associated with all thunderstorms which may trigger brief flooding of streets and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 19, 3:40 PM EDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
340 PM EDT SUN AUG 19 2018
NCZ008>010-192045-
Vance NC-Warren NC-Granville NC-
340 PM EDT SUN AUG 19 2018
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT VANCE...
WARREN AND GRANVILLE COUNTIES UNTIL 445 PM EDT...
At 339 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Oxford, moving east at 15 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Henderson, Oxford, Warrenton, Norlina, Littleton, Stovall,
Middleburg, Macon, Gillburg and Afton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.
&&
LAT...LON 3638 7791 3628 7796 3623 7880 3654 7879
3654 7790
TIME...MOT...LOC 1939Z 257DEG 11KT 3635 7870
EllisSpecial weather statement, Aug 19, 4:31 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
431 PM EDT SUN AUG 19 2018
NCZ021-038-192115-
Forsyth NC-Davidson NC-
431 PM EDT SUN AUG 19 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FORSYTH AND NORTH
CENTRAL DAVIDSON COUNTIES UNTIL 515 PM EDT...
At 431 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clemmons, or 10 miles southwest of Winston-Salem, moving east at 10
mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Lewisville, Arcadia, Welcome
and Sedge Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3612 8047 3610 8010 3584 8019 3589 8037
3593 8037 3596 8038 3599 8042 3600 8041
3601 8042 3603 8045 3606 8046 3606 8047
3605 8048 3605 8049
TIME...MOT...LOC 2031Z 284DEG 10KT 3602 8041
WSSSpecial weather statement, Aug 19, 5:01 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
501 PM EDT SUN AUG 19 2018
NCZ008>010-192200-
Vance NC-Warren NC-Granville NC-
501 PM EDT SUN AUG 19 2018
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT VANCE...
WESTERN WARREN AND GRANVILLE COUNTIES UNTIL 600 PM EDT...
At 501 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Butner, or 7 miles north of Creedmoor,
moving east at 15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Henderson, Oxford, Creedmoor, Butner, Norlina, Kittrell, Stem,
Stovall, Middleburg and Gillburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.
&&
LAT...LON 3651 7819 3626 7817 3625 7819 3627 7831
3623 7834 3623 7838 3619 7840 3617 7848
3618 7849 3617 7850 3611 7881 3644 7880
TIME...MOT...LOC 2101Z 259DEG 15KT 3622 7873
EllisSpecial weather statement, Aug 19, 5:52 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
552 PM EDT SUN AUG 19 2018
NCZ038-039-192245-
Randolph NC-Davidson NC-
552 PM EDT SUN AUG 19 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DAVIDSON AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 645 PM EDT...
At 551 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Thomasville to Lexington.
Movement was east at 15 mph.
Wind gusts up to 40 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
High Point, Lexington, Randleman, Thomasville, Linwood, Archdale,
Trinity, Denton, Gordontown and Randleman Regional Reservior Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3578 8040 3595 8005 3592 8004 3592 7992
3585 7968 3556 8019
TIME...MOT...LOC 2151Z 291DEG 13KT 3590 8005 3580 8025
EllisThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:08 PM EDT | Special Weather Statement | RAH | Lee, Montgomery, Moore | 67 min |
| Aug 18, 8:52 PM EDT | Special Weather Statement | RAH | Chatham, Lee, Wake | 53 min |
| Aug 18, 9:13 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Wake | 32 min |
| Aug 18, 9:55 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 65 min |
| Aug 18, 9:58 PM EDT | Special Weather Statement | RAH | Harnett, Johnston, Lee, Moore, Wilson | 77 min |
| Aug 18, 10:00 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash | 60 min |
| Aug 18, 10:17 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Davidson, Montgomery, Moore, Randolph, Stanly | 43 min |
| Aug 18, 10:25 PM EDT | Areal Flood Advisory | RAH | Harnett, Johnston, Lee, Moore, Wake | 3 hr |
| Aug 18, 10:41 PM EDT | Flash Flood Warning | RAH | Harnett, Johnston, Lee, Moore | 2 hr |
| Aug 18, 10:53 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Hoke, Lee, Montgomery, Moore and 1 more | 67 min |
| Aug 18, 11:00 PM EDT | Special Weather Statement | RAH | Edgecombe | 45 min |
| Aug 18, 11:09 PM EDT | Special Weather Statement | RAH | Edgecombe | 66 min |
| Aug 18, 11:12 PM EDT | Special Weather Statement | RAH | Harnett, Johnston, Wayne | 63 min |
| Aug 18, 11:36 PM EDT | Special Weather Statement | RAH | Moore | 54 min |
| Aug 18, 11:52 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Wake | 107 min |
| Aug 19, 12:17 AM EDT | Special Weather Statement | RAH | Harnett | 43 min |
| Aug 19, 12:21 AM EDT | Special Weather Statement | RAH | Johnston, Wayne, Wilson | 54 min |
| Aug 19, 3:40 PM EDT | Special Weather Statement | RAH | Granville, Vance, Warren | 65 min |
| Aug 19, 4:31 PM EDT | Special Weather Statement | RAH | Forsyth | 44 min |
| Aug 19, 5:01 PM EDT | Special Weather Statement | RAH | Granville, Vance | 59 min |
| Aug 19, 5:02 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth | 44 min |
| Aug 19, 5:52 PM EDT | Special Weather Statement | RAH | Davidson | 53 min |
| Aug 19, 7:00 PM EDT | Areal Flood Advisory | RAH | Person | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.